# SDR DXTA200702622

- Difficulty date: November 20, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 8,329 hours, 5,078 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED 5 DEGREES, SLATS EXTENDED AT 16000 FT.  APPLIED POWER. FOUND NO FLAP FAIL INDICATON OR BITE INDICATIONS ON CONTROL BOX. RAN FLAPS THROUGH EACH  DETENT AND FULL MOVEMENT. NO FLAP FAIL OR BITE INDICATIONS APPEARED. TROUBLESHOOTING DONE IAW CE-750 MM 27-50-00
